# SDR UALA2010040901187

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 36,829 hours, 4,571 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 51
- Condition: Failed
- Location: Rt Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV R RT ENGINE BLEED PRESSURE REGULATING SHUTOFF VALVE (PRSOV) FAILED OPEN OR CLOSED OR RT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE. STATUS  MSG01- LATCHED CLIMB MODE DEPENDENT; PRESS REGULATING AND SOV (RT) FAILED CLOSED. DB- AIR SUPPLY & CABIN PRESSURE CONTROLLER (R) MSG02- ACTIVE CLIMB MODE DEPENDENT; PRESS REGULATING AND SOV (RT) FAILED CLOSED.  MSG-3610380 LATCHD CL MODE MSG-3610380 ACTIVE CL MODE REPLACED PRSOV--RAN ENG CKS OK.
